Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Conformal dimension and Gromov hyperbolic groups with 2–sphere boundary

Mario Bonk and Bruce Kleiner

Geometry & Topology 9 (2005) 219–246

arXiv: math.GR/0208135

Abstract

Suppose G is a Gromov hyperbolic group, and G is quasisymmetrically homeomorphic to an Ahlfors Q–regular metric 2–sphere Z with Ahlfors regular conformal dimension Q. Then G acts discretely, cocompactly, and isometrically on 3.

Keywords
Gromov hyperbolic groups, Cannon's conjecture, quasisymmetric maps
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 30C65
References
Forward citations
Publication
Received: 28 July 2003
Revised: 3 April 2004
Accepted: 9 December 2004
Published: 26 January 2005
Proposed: David Gabai
Seconded: Jean-Pierre Otal, Walter Neumann
Authors
Mario Bonk
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109-1109
USA
Bruce Kleiner
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109-1109
USA